# SDR CA100216016

- Difficulty date: February 12, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 14,466 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Erratic
- Location: Torque
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT THE NR1 TORQUE INDICATOR WAS FLUCTUATING ERRATICALLY AND THE TORQUE INDICATOR CIRCUIT BREAKER HAD TRIPPED.  AN INSP OF THE NR1 ENGINES FWD WIRE LOOM FOUND SEVERAL CHAFED WIRES. THE WIRES WERE CHAFING AGAINST THE FWD LOWER ENGINE COWL.  ONE WIRE WAS CHAFED COMPLETELY THROUGH, 3 WIRES WERE EXPOSED AND ARCING AND 2 WIRES WERE CHAFING.  ALL THE DAMAGED WIRES WERE REPAIRED & THE WIRE BUNDLE WAS RE-ROUTED AND SECURED TO PREVENT FURTHER DAMAGE.  SUBSEQUENT ACFT WERE INSPECTED. 2 OF THE ACFT WERE BEGINNING TO SHOW SIGNS OF CHAFING IN THE SAME AREA. ALL EFFECTED WIRE BUNDLES WERE RE-ROUTED AND SECURED AS REQUIRED. (TC 20100216016)
